# SDR 0400279862

- Difficulty date: January 29, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 61,551 hours, 60,493 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CRACK IN FUSELAGE SKIN AT BS 69.55 3.5 INCHES BELOW L14L. REPAIRED IAW EA 98-197450.
